Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011, Article ID 510789, 14 pages
http://dx.doi.org/10.1155/2011/510789
Research Article

Pseudo Almost-Periodic Solution of Shunting Inhibitory Cellular Neural Networks with Delay

Sunshine College, Fuzhou University, Fuzhou, Fujian, 350002, China

Received 28 June 2010; Accepted 29 July 2010

Academic Editor: Ivanka Stamova

Copyright © 2011 Haihui Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Haihui Wu, “Pseudo Almost-Periodic Solution of Shunting Inhibitory Cellular Neural Networks with Delay,” Journal of Applied Mathematics, vol. 2011, Article ID 510789, 14 pages, 2011. https://doi.org/10.1155/2011/510789.